# SDR CALA9901094

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A LOUD BANG WAS HEARD UPON GEAR RETRACTION AND THE NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER TAKEOFF FROM IAH.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NOSE GEAR DOOR CABLE BROKEN WITH DAMAGE TO FWD NLG DOOR AND DOOR LOCK MECHANISM.  THE CABLE, LOCK MECHANISM, AND DOOR WERE REMOVED AND REPLACED IAW MM 32-22-1.
